# SDR HNAA2025042100214

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: IC1561
- Condition: Faulted
- Location: Zone 200
- Part time: 37,135 hours, 34,694 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY LIGHTS WILL NOT REMAIN OFF WITH SWITCH IN ARMED POSITION.    FACT  20APR25  19:13  CLT   FOUND FA EMERGENCY LIGHTS ON. REPLACED EMERGENCY LIGHT BATTERY PACKS 1,2,3, AND 4. IAW AMM 33-50-04-400-302-A. OPS CHECK GOOD
